# SDR COMA9710269

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC2511C
- Condition: Failed
- Location: E/E Compt
- Part time: 6,284 hours
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

THE NR 1 INVERTER FAILED AND MOMENTS LATER THE NR 2 FAILED.  REPLACED THE NR 1 AND 2 STATIC INVERTERS (S/N 3360 AND 5463).
